Saturday, January 28, 2012

Dizzy down the boy (Efavirenz side-effects)

What does it feel to have the usual Efavirenz side-effect? I mean, this is nightly, as in every single night of forever as long as I am taking this drug. The side-affects are usually felt two hours after I drank the pill and is best to just sleep it off.

As of this writing, my face feels a bit numb just like when one drank too much alcohol. My fingers are feeling a bit more sensitive, there's some sort of an unexplainable sensation there too. Dizzy, that certain dizziness when you have drank a couple of glasses of wine or a few bottles of beer. It's mild, you can still control yourself but you know you are dizzy. I feel giddy, and I get annoyed very easily. I sometimes slur when I talk at this time of day. This is also the time that I don't like to be in tight spaces. There are days that I just want to strip off all of my clothes even in the middle of somewhere, because I feel hot, and I feel like my insides are going to burst.

That's all. I just want to share.

NOTE: Above are the usual side-effects; lately I have been experiencing insomnia on some nights, as well as depression. I am yet to experience hallucinations and those very famous vivid dreams. 


  1. Sleeping it off is the best remedy. And it has been more apparent to me that when I eat something after taking EFV, the side effect triggers faster. I make it a point that it's the last thing I take before I retire for the night.

  2. Do u still feel insomnia? Or it has go away? My uncle taking efaverez and it's his 1st week and having insomnia. Does he will have insomnia for the rest of his life? Please answer. Very desperate niece and family member. U can send directly answer to

  3. hey,

    stumbled upon your blog when i was researching on other people's experiences with EFV. yeah, it kind of has a high no? it's my first night and i can't seem to sleep. right now though i'm liking it (haha).